# SDR 2006UALA00929

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE INTERCOSTAL BETWEEN FRAME STATIONS 294.5 AND 359 NEAR STR. 16L,14L AND 12L.     REMOVED CRACKS ACCOMPLISHED REPAIR PER AAR EAS I060207 REV IR, I060237 REV IR AND I060185 REV IR AND I060206, AND UA-EVA-60274,
